Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Visual Impairment (2138)
Date of Event
07/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that during primary cataract surgery on (b)(6) 2024, while implanting the light adjustable lens+ (lal+, sn (b)(6), +18.0d), the trailing haptic disinserted and no intraocular lens was left implanted in the patient's eye that day.The patient underwent an additional surgical procedure on (b)(6) 2024 in which an lal was successfully implanted.Rxsight's first awareness of the event was on 08/06/2024.